# SDR AALA20180219004

- Difficulty date: February 18, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,650 hours, 8,653 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483552
- Condition: Distorted
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW DISTORTED. REPLACED THE WINDOW IAW AMM 56-11-02-400-801.
